# SDR AALA20130927019

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 106,228 hours, 17,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ABOVE ROW 5AB INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT ABOVE 5AB.  OPERATIONS CHECKED NORMAL.
